# SDR SWAA2023092604577

- Difficulty date: September 25, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 34,166 hours, 15,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED R1 L2 R2 DOOR SLIDES HANGING OUT<[01] INSPECTED FOUND GRIT BAR FABRIC HANGING LOW; TUCKED BACK IN SLIDE COVER IAW AMM 25-66-01; SLIDES DID NO DEPLOY OR FALL OUT OF BOX
